Document Type

Journal Article

Authors

Yau Man Ze-To

Department/Unit

Department of Finance and Decision Sciences

Title

Crisis, value at risk and conditional extreme value theory via the NIG + jump model

Language

English

Publication Date

2012

Source Publication Title

Journal of Mathematical Finance

Volume

2

Issue

3

Start Page

225

End Page

237

Publisher

Scientific Research Publishing

DOI

10.4236/jmf.2012.23025

Link to Publisher's Edition

http://dx.doi.org/10.4236/jmf.2012.23025

ISSN (print)

21622434

ISSN (electronic)

21622442

This document is currently not available here.

Share

COinS